Author: William F. Ogden

William F. Ogden

William F. Ogden

Publications

Publication period start: 1975
Publication period end: 1975
Number of co-authors: 2

Co-authors

Number of publications with favourite co-authors
Mehdi Jazayeri
1
William C. Rounds
1

Productive Colleagues

Most productive colleagues in number of publications
William C. Rounds
2
Mehdi Jazayeri
8

Publications

Jazayeri, Mehdi, Ogden, William F., Rounds, William C. (1975): The Intrinsically Exponential Complexity of the Circularity Problem for Attribute Grammars. In Communications of the ACM, 18 (12) pp. 697-706.